# SDR SWAA2023013082100

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BETWEEN BS 727D TO BS 767 AND STRINGER 26R AFT CARGO COMPARTMENT.  REPAIRED TRACK RBBL 13.84 LOCATED BETWEEN BS727C TO BS787 AND STRINGER 26R AT AFT CARGO COMPARTMENT IAW EA 23-153-00247 AND EA 23-153-00247-WIP1.
